Birth Control Pills are giving me morning sickness, Oh the irony!

I’m on the cycle before the actual IVF cycle (at least that’s what I think it is considered…still a little confused) and I am on 2 BCP a day for a week and then 1 a day for however long they decide. It’s my 3rd day and I woke up with extreme nausea this morning. This is the reason I had to stop taking them in my early 20s. They made me sick every day. I felt just a little weird the first 2 days and today was all out gagging/heaving misery. Never thought there’d be a day I look forward to taking shots so I can stop taking these dreaded pills!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s